# SDR QMLA2018082748099

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N147LM
- Make and model: Snias AS350B2
- Aircraft serial: 4475
- Aircraft time: 3,312 hours, 10,024 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,312 hours, 6,499 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 704A34620045
- Condition: Clogged
- Location: Engine Fuel
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM LZ, FUEL FILTER LIGHT ILLUMINATED. REDUCED POWER PER RFM, LIGHT WENT OUT. LANDED AS SOON AS PRACTICABLE PER RFM. THE MECHANIC ARRIVED TO TROUBLESHOOT, AND DETERMINED THAT THE FUEL ON BOARD WAS THE SOURCE OF THE PROBLEM. THE FUEL WAS DRAINED, AND REPLACED. NO ADDITIONAL DEFECTS OR LEAKS.
